... and racing, some tingling electrical feeling, some minor headaches, and even occasional cold sweats or flush feelings. Actually wanted to cry at end of Big Mamma's House 2. So I know these feeling since last week are related to the drug. Are these side affects going to go away soon? Anything I can do to help?
Worked my way off the Paxil, down to 20, then 10 then none. I have been having some heart thumping?
- 14 Apr 2010 by DaDubba
- 15 Apr 2010
- paxil, heart disease, headache, anxiety, hot flashes, anxiety and stress
Added 15 Apr 2010:
UPDATE: Thanks for all the comments. I am going to stick it out. The weaning was done according to my Dr. I was wanting to know if these were in anyway normal and also if there was anything I could do to help. Of course, relaxing is the key here I think, and I started Yoga 2 nights a week instead of one to see if that helps. If the symptoms persist or get worse I told my wife I would go in to see the Dr. Thanks again for your support, and good luck to each one of you with any issues or goals you have !!
I tried to wean off Paxil a couple years ago. I experienced pretty much all of what you described but the most noticeable were the "zaps" - like the electrical feeling you mention. It wasn't too bad till the last few days then I resumed taking it. 20 mg a day. Maybe my doctor tried to get me weaned off too fast. I think that's the case, at least from research I've done. Good luck -
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2009 • 6 answers
Posted 20 Jan 2010 • 1 answer
Posted 1 Jul 2010 • 4 answers
Posted 22 Aug 2010 • 1 answer
Posted 7 Jun 2013 • 4 answers